# SDR FDEA201412013986

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 143N6621U3
- Condition: Gouged
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AT BS 591 LOWER EDGE BEAM GOUGED.  R & R IAW DWG 143N6603 SHT 1 REV B.   REPAIR CLASSIFIED AS MAJOR.
